Alert archive / Texas / Freeze Warnings in 2016
Freeze Warning 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this freeze warning at Nov 19, 2016, 3:37 AM CST for 46 counties in Texas. It took effect at Nov 20, 2016, 3:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2016, 3:37 AM CST (09:37 UTC)
- In effect from
- Nov 20, 2016, 3:00 AM CST
- Expired
- Nov 20, 2016, 9:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2007 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -91 m²/s²
- 0-3 km storm-relative helicity
- -102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
267 WWUS74 KFWD 190937 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 337 AM CST SAT NOV 19 2016 ...FREEZE WARNING IN EFFECT UNTIL 9 AM FOR LOCATIONS ALONG AND NORTHWEST OF A LINE FROM GAINESVILLE TO MINERAL WELLS TO EASTLAND... ...A FREEZE WARNING IS IN EFFECT TONIGHT THROUGH SUNDAY MORNING FOR ALL OF NORTH TEXAS... .NEAR-FREEZING TEMPERATURES ARE EXPECTED ACROSS THE NORTHWESTERN COUNTIES THIS MORNING FOLLOWING A STRONG COLD FRONT WHICH PUSHED THROUGH THE AREA YESTERDAY. AS WINDS DECREASE THIS EVENING...DRY AIR AND CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL TO OR BELOW FREEZING ACROSS A GOOD PORTION OF NORTH AND CENTRAL TEXAS. URBAN LOCATIONS WILL LIKELY REMAIN ABOVE FREEZING...BUT OUTLYING AREAS IN ALL COUNTIES SHOULD EXPERIENCE A LIGHT FREEZE. TXZ091-092-100>102-115-116-129-191745- /O.NEW.KFWD.FZ.W.0002.161120T0900Z-161120T1500Z/ /O.CON.KFWD.FZ.W.0001.000000T0000Z-161119T1500Z/ MONTAGUE-COOKE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-EASTLAND- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...GRAHAM... OLNEY...JACKSBORO...DECATUR...BRIDGEPORT...BRECKENRIDGE... MINERAL WELLS...CISCO...EASTLAND...RANGER...GORMAN 337 AM CST SAT NOV 19 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY. * TEMPERATURES...BETWEEN 30 AND 32 DEGREES THIS MORNING. BETWEEN 28 AND 32 DEGREES SUNDAY MORNING. * LOCATION...ALONG AND NORTHWEST OF A LINE FROM GAINESVILLE TO MINERAL WELLS TO EASTLAND. * TIMING...NOW THROUGH 9 AM. THEN SUNDAY MORNING FROM 3 AM UNTIL 9 AM. * IMPACTS...DAMAGE TO CROPS...TENDER VEGETATION AND SENSITIVE PLANTS MAY OCCUR AND THESE PLANTS SHOULD BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB- FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND SIDEWALKS. && $$ TXZ093>095-103>107-117-123-130>132-141>143-191745- /O.UPG.KFWD.FZ.A.0002.161120T0900Z-161120T1600Z/ /O.NEW.KFWD.FZ.W.0002.161120T0900Z-161120T1500Z/ GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS-PARKER- RAINS-ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON- INCLUDING THE CITIES OF...SHERMAN...DENISON...BONHAM...PARIS... CARROLLTON...DENTON...LEWISVILLE...FLOWER MOUND...PLANO... MCKINNEY...ALLEN...FRISCO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...WEATHERFORD...BRIAR...EMORY...EAST TAWAKONI... POINT...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES... GLEN ROSE...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO 337 AM CST SAT NOV 19 2016 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...BETWEEN 28 AND 32 DEGREES. * LOCATION...ALL OF NORTH AND CENTRAL TEXAS. * TIMING...SUNDAY MORNING FROM 3 AM UNTIL 9 AM. * IMPACTS...DAMAGE TO CROPS...TENDER VEGETATION AND SENSITIVE PLANTS MAY OCCUR AND THESE PLANTS SHOULD BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB- FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND SIDEWALKS. && $$ TXZ118>122-133>135-144>148-156>162-174-175-191745- /O.NEW.KFWD.FZ.W.0002.161120T0900Z-161120T1500Z/ TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-JOHNSON-ELLIS-HENDERSON- BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL- MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...FORT WORTH...ARLINGTON...DALLAS... ROCKWALL...HEATH...TERRELL...KAUFMAN...FORNEY...CANTON... GRAND SALINE...WILLS POINT...VAN...EDGEWOOD...CLEBURNE... BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...ATHENS... GUN BARREL CITY...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...TEAGUE...FAIRFIELD...WORTHAM...PALESTINE...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD... WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE... JEWETT...NORMANGEE...OAKWOOD...CAMERON...ROCKDALE...HEARNE... FRANKLIN...CALVERT 337 AM CST SAT NOV 19 2016 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY. * TEMPERATURE...BETWEEN 30 AND 32 DEGREES. * LOCATION...ALL OF NORTH AND CENTRAL TEXAS. * TIMING...SUNDAY MORNING FROM 3 AM UNTIL 9 AM. * IMPACTS...DAMAGE TO CROPS...TENDER VEGETATION AND SENSITIVE PLANTS MAY OCCUR AND THESE PLANTS SHOULD BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB- FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND SIDEWALKS. && $$ 30
5 follow-up statements
952 WWUS74 KFWD 191704 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1104 AM CST SAT NOV 19 2016 ...A FREEZE WARNING IS IN EFFECT LATE TONIGHT THROUGH SUNDAY MORNING FOR ALL OF NORTH TEXAS... .DRY AIR AND A CLEAR SKY WILL ALLOW TEMPERATURES TO FALL TO OR BELOW FREEZING ACROSS NEARLY ALL OF NORTH AND CENTRAL TEXAS LATE TONIGHT THROUGH SUNDAY MORNING. URBAN LOCATIONS WILL LIKELY REMAIN ABOVE FREEZING...BUT OUTLYING AREAS IN ALL COUNTIES SHOULD EXPERIENCE A LIGHT FREEZE. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-200115- /O.CON.KFWD.FZ.W.0002.161120T0900Z-161120T1500Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...CARROLLTON...DENTON...LEWISVILLE... FLOWER MOUND...PLANO...MCKINNEY...ALLEN...FRISCO...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON... DALLAS...ROCKWALL...HEATH...TERRELL...KAUFMAN...FORNEY...CANTON... GRAND SALINE...WILLS POINT...VAN...EDGEWOOD...EMORY... EAST TAWAKONI...POINT...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...ATHENS... GUN BARREL CITY...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON... HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...TEAGUE...FAIRFIELD...WORTHAM...PALESTINE...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD... WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE... JEWETT...NORMANGEE...OAKWOOD...CAMERON...ROCKDALE...HEARNE... FRANKLIN...CALVERT 1104 AM CST SAT NOV 19 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY... * TEMPERATURES...BETWEEN 28 AND 32 DEGREES. * LOCATION...ALL OF NORTH AND CENTRAL TEXAS. * TIMING...SUNDAY 3 AM UNTIL 9 AM. * IMPACTS...DAMAGE TO CROPS...TENDER VEGETATION AND SENSITIVE PLANTS MAY OCCUR AND THESE PLANTS SHOULD BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB- FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND SIDEWALKS. && $$
375 WWUS74 KFWD 192106 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 306 PM CST SAT NOV 19 2016 ...A FREEZE WARNING IS IN EFFECT LATE TONIGHT THROUGH SUNDAY MORNING FOR ALL OF NORTH AND CENTRAL TEXAS... .DRY AIR AND A CLEAR SKY WILL ALLOW TEMPERATURES TO FALL TO OR BELOW FREEZING ACROSS NEARLY ALL OF NORTH AND CENTRAL TEXAS LATE TONIGHT THROUGH SUNDAY MORNING. URBAN LOCATIONS WILL LIKELY REMAIN ABOVE FREEZING...BUT OUTLYING AREAS IN ALL COUNTIES SHOULD EXPERIENCE A LIGHT FREEZE. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-200515- /O.CON.KFWD.FZ.W.0002.161120T0900Z-161120T1500Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...CARROLLTON...DENTON...LEWISVILLE... FLOWER MOUND...PLANO...MCKINNEY...ALLEN...FRISCO...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON... DALLAS...ROCKWALL...HEATH...TERRELL...KAUFMAN...FORNEY...CANTON... GRAND SALINE...WILLS POINT...VAN...EDGEWOOD...EMORY... EAST TAWAKONI...POINT...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...ATHENS... GUN BARREL CITY...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON... HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...TEAGUE...FAIRFIELD...WORTHAM...PALESTINE...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD... WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE... JEWETT...NORMANGEE...OAKWOOD...CAMERON...ROCKDALE...HEARNE... FRANKLIN...CALVERT 306 PM CST SAT NOV 19 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY... * TEMPERATURES...BETWEEN 28 AND 32 DEGREES. * LOCATION...ALL OF NORTH AND CENTRAL TEXAS. * TIMING...SUNDAY 3 AM UNTIL 9 AM. * IMPACTS...DAMAGE TO CROPS...TENDER VEGETATION AND SENSITIVE PLANTS MAY OCCUR AND THESE PLANTS SHOULD BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB- FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND SIDEWALKS. && $$
206 WWUS74 KFWD 200406 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1006 PM CST SAT NOV 19 2016 ...A FREEZE WARNING IS IN EFFECT LATE TONIGHT THROUGH SUNDAY MORNING FOR ALL OF NORTH AND CENTRAL TEXAS... .DRY AIR AND A CLEAR SKY WILL ALLOW TEMPERATURES TO FALL TO OR BELOW FREEZING ACROSS NEARLY ALL OF NORTH AND CENTRAL TEXAS LATE TONIGHT THROUGH SUNDAY MORNING. WHILE URBAN LOCATIONS WILL LIKELY REMAIN JUST ABOVE FREEZING...OUTLYING AREAS IN ALL COUNTIES SHOULD EXPERIENCE A LIGHT FREEZE. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201500- /O.CON.KFWD.FZ.W.0002.161120T0900Z-161120T1500Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...CARROLLTON...DENTON...LEWISVILLE... FLOWER MOUND...PLANO...MCKINNEY...ALLEN...FRISCO...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON... DALLAS...ROCKWALL...HEATH...TERRELL...KAUFMAN...FORNEY...CANTON... GRAND SALINE...WILLS POINT...VAN...EDGEWOOD...EMORY... EAST TAWAKONI...POINT...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...ATHENS... GUN BARREL CITY...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON... HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...TEAGUE...FAIRFIELD...WORTHAM...PALESTINE...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD... WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE... JEWETT...NORMANGEE...OAKWOOD...CAMERON...ROCKDALE...HEARNE... FRANKLIN...CALVERT 1006 PM CST SAT NOV 19 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY... * TEMPERATURES...BETWEEN 27 AND 32 DEGREES. * LOCATION...ALL OF NORTH AND CENTRAL TEXAS. * TIMING...SUNDAY 3 AM UNTIL 9 AM. * IMPACTS...DAMAGE TO CROPS...TENDER VEGETATION AND SENSITIVE PLANTS MAY OCCUR AND THESE PLANTS SHOULD BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB- FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND SIDEWALKS. && $$
078 WWUS74 KFWD 200940 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 340 AM CST SUN NOV 20 2016 ...A FREEZE WARNING IS IN EFFECT THIS MORNING FOR ALL OF NORTH AND CENTRAL TEXAS... .TEMPERATURE WILL HOVER AROUND OR JUST BELOW FREEZING ACROSS MUCH OF NORTH AND CENTRAL TEXAS THROUGH MID MORNING. WHILE URBAN LOCATIONS WILL LIKELY REMAIN JUST ABOVE FREEZING...OUTLYING AREAS IN ALL COUNTIES SHOULD EXPERIENCE A LIGHT FREEZE. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201500- /O.CON.KFWD.FZ.W.0002.000000T0000Z-161120T1500Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...CARROLLTON...DENTON...LEWISVILLE... FLOWER MOUND...PLANO...MCKINNEY...ALLEN...FRISCO...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON... DALLAS...ROCKWALL...HEATH...TERRELL...KAUFMAN...FORNEY...CANTON... GRAND SALINE...WILLS POINT...VAN...EDGEWOOD...EMORY... EAST TAWAKONI...POINT...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...ATHENS... GUN BARREL CITY...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON... HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...TEAGUE...FAIRFIELD...WORTHAM...PALESTINE...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD... WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE... JEWETT...NORMANGEE...OAKWOOD...CAMERON...ROCKDALE...HEARNE... FRANKLIN...CALVERT 340 AM CST SUN NOV 20 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TEMPERATURES...BETWEEN 27 AND 32 DEGREES. * LOCATION...ALL OF NORTH AND CENTRAL TEXAS. * TIMING...NOW THROUGH 9 AM. * IMPACTS...DAMAGE TO CROPS...TENDER VEGETATION AND SENSITIVE PLANTS MAY OCCUR AND THESE PLANTS SHOULD BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB- FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND SIDEWALKS. && $$
421 WWUS74 KFWD 201517 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 917 AM CST SUN NOV 20 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201630- /O.EXP.KFWD.FZ.W.0002.000000T0000Z-161120T1500Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...CARROLLTON...DENTON...LEWISVILLE... FLOWER MOUND...PLANO...MCKINNEY...ALLEN...FRISCO...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...BRECKENRIDGE... MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON... DALLAS...ROCKWALL...HEATH...TERRELL...KAUFMAN...FORNEY...CANTON... GRAND SALINE...WILLS POINT...VAN...EDGEWOOD...EMORY... EAST TAWAKONI...POINT...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...ATHENS... GUN BARREL CITY...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON... HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...TEAGUE...FAIRFIELD...WORTHAM...PALESTINE...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD... WACO...MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE... JEWETT...NORMANGEE...OAKWOOD...CAMERON...ROCKDALE...HEARNE... FRANKLIN...CALVERT 917 AM CST SUN NOV 20 2016 ...FREEZE WARNING HAS EXPIRED... AFTER FROST AND FREEZING TEMPERATURES OCCURRED ACROSS MOST OF NORTH AND CENTRAL TEXAS THIS MORNING...TEMPERATURES HAVE STARTED TO WARM WELL ABOVE FREEZING. AS A RESULT...THE FREEZE WARNING HAS EXPIRED ON TIME $$ 24-BAIN
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this freeze warning went out at Nov 19, 3:32 AM CST, 5 minutes earlier.
Area forecast discussion, Nov 19, 3:32 AM CST, 5 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 332 AM CST Sat Nov 19 2016 .DISCUSSION... Water vapor imagery indicates an upper level trough progressing steadily east across the Mississippi River Valley and an upper ridge building eastward from the Rockies into the Plains. Meanwhile, the cold front which cleared through the CWA yesterday now extends from the Southeastern States into the Northwest Gulf of Mexico. The front continues to make good progress as a strong surface ridge builds southeast across the Central and southern Plains. We will continue to see good cold/dry air advection today, as North and Central Texas remains on the southeast flank of the surface ridge, and north winds remain in the 10-15 mph range. The primary forecast concern in the near term will be the potential for freezing temperatures both this morning and again tonight/Sunday Morning. The persistent northerly winds early this morning should keep temperatures above freezing for all except the northwestern-most counties (where a freeze warning is in effect until 9 AM). The surface ridge axis will then slide on top of the region tonight, causing winds to become calm to light and variable. Light winds, a dry airmass and clear skies will create ideal radiative cooling conditions during the overnight hours. Both NAM and GFS MOS numbers indicate near-freezing temperatures all the way to our eastern and southern-most counties for Sunday Morning lows, so rather than trying to nitpick every county, a decision was made to include all counties of the forecast area in a Freeze Warning. It will be in effect from 3 AM until 9 AM Sunday. Urban areas, especially the heat island of Dallas, should remain above freezing, but outlying areas of all counties should see temperatures at or just below freezing by daybreak Sunday. Sunshine, the return of south winds and subsidence from the upper level ridge will provide a quick warm up during the day Sunday (all areas should see low to mid 60s). South winds will increase Monday due to lee Rockies cyclogenesis resulting from the approach of another upper level trough. It will be seasonably chilly on Sunday Night (temps in the 40s), then above-normal temperatures will occur both Monday and Tuesday ahead of the approaching storm system. The surface cyclone and the upper level system will both move across the Central Plains on Tuesday, dragging another cold front southeastward through the area. Lift generated by the upper level trough and Gulf moisture will both be sufficient for the development of scattered convection, which will likely be focused along the cold front late Tuesday. Grids will include a quick round of showers and thunderstorms Tuesday and Tuesday Night, with the return to near-normal temperatures and nice weather for the rest of the holiday week. Then another progressive upper level trough will provide a chance of rain as we head into next weekend. 30 && .AVIATION... /ISSUED 1108 PM CST Fri Nov 18 2016/ /06Z TAFS/ VFR conditions expected through Saturday evening, as area remains under the influence of dry NW flow aloft with broad Canadian high pressure at the surface. The surface high will remain northwest of the area most of the day Saturday with north winds 12-16 knots through early afternoon, before diminishing to around 5 knots and veering northeast after Saturday evening. 05/ && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 58 35 63 46 69 / 0 0 0 0 0 Waco 59 30 63 43 71 / 0 0 0 0 0 Paris 57 31 61 41 68 / 0 0 0 0 0 Denton 56 29 62 43 68 / 0 0 0 0 0 McKinney 56 29 61 43 67 / 0 0 0 0 0 Dallas 58 36 63 47 70 / 0 0 0 0 0 Terrell 57 30 61 42 69 / 0 0 0 0 0 Corsicana 59 33 63 44 70 / 0 0 0 0 0 Temple 59 32 63 43 70 / 0 0 0 0 0 Mineral Wells 57 30 64 42 71 / 0 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 3 AM to 9 AM CST Sunday for TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. Freeze Warning until 9 AM CST this morning for TXZ091-092- 100>102-115-116-129. && 58/30
Hazardous weather outlook, Nov 19, 3:37 AM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 337 AM CST SAT NOV 19 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 337 AM CST SAT NOV 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. NEAR-FREEZING TEMPERATURES ARE EXPECTED ALONG AND NORTHWEST OF AN EASTLAND TO GAINESVILLE LINE THROUGH 9 AM WHERE A FREEZE WARNING IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FREEZE WARNING IS IN EFFECT AREA WIDE FROM 3 AM TO 9 AM SUNDAY. FREEZING OR NEAR-FREEZING TEMPERATURES ARE EXPECTED ACROSS MOST OF NORTH AND CENTRAL TEXAS SUNDAY MORNING. EVEN AREAS THAT DO NOT REACH FREEZING WILL HAVE SOME FROST. A CHANCE OF THUNDERSTORMS WILL RETURN TUESDAY AND TUESDAY NIGHT AS AN UPPER LEVEL DISTURBANCE AND THE NEXT COLD FRONT APPROACH. RIGHT NOW...NO SEVERE WEATHER IS EXPECTED WITH THIS NEXT SYSTEM. WEATHER IS NOT EXPECTED TO CAUSE ANY TRAVEL PROBLEMS FOR THE WEDNESDAY THROUGH FRIDAY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.